Asymptotic properties of maximum (composite) likelihood estimators for partially ordered Markov models

Huang, Hsin-Cheng, Cressie, Noel . Statistica Sinica 2000. 10 (4) :1325-1344

Locate this article in:

Bibtex

@article{CIS-168886,
  Author = {Huang, Hsin-Cheng and Cressie, Noel},
  Title = {Asymptotic properties of maximum (composite) likelihood estimators for partially ordered Markov models},
  Journal = {Statistica Sinica},
  Volume = {10},
  Number = {4},
  Year = {2000},
  Pages = {1325--1344},
  Keywords = {Consistency, Asymptotic normality, Asymptotic efficiency, Martingale central limit theorem, Strong mixing, Markov random field, acyclic directed graph, Level set, Dobrushin's condition, triangular martingale array}
}

Similar articles